# SDR ABXA010446

- Difficulty date: August 18, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 86,051 hours, 26,556 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Jammed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL YOKE JAMMED ON FINAL APPROACH.  YOKE WOULD ONLY GO TO THE NEUTRAL POSITION ON THE ELEVATOR POSITION INDICATOR.  VERIFIED ELEVATOR CONTROL COLUMN JAM IN NOSE DOWN POSITION.  INSPECTION REVEALED ELEVATOR RIGGING FIXTURE LINK CONTACTED LOWER ELEVATOR CONTROL COLUMN RIGHT SIDE.  FOUND RIGGING FIXTURE LINK RETRACT SPRING INSTALLED INCORRECTLY.  REMOVED SPRING AND INSTALLED CORRECTLY TO ENSURE TENSION FOR LINK RETRACTION.  ELEVATOR OPS CHECKED GOOD IAW DC-8 AMM 27-30-00-0-0006.
